# SDR GTIA2023020236927

- Difficulty date: January 30, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 26,906 hours, 12,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: NOTENTERED
- Condition: No Test
- Location: Epsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EPSU 10WL AND 11WL FAIL EPSU SYSTEM TEST
10WL FAULT CODES: 335111, 335112, AND 335116
11WL FAULT CODES: 335111 AND 335116-R/R EPSU PSU @ 10WL IAW AMM 33-51-38 OPS TEST GOOD @ THIS TIME NO REMAINING FAULTS NOTED."
